# SDR DXTA2025022002398

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 15,770 hours, 12,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT WRITE UP. MAIN ENTRY DOOR HANDLE IS DIFFICULT TO LOCK AND UNLOCK AND VERY DIFFICULT TO UNLOCK OR LOCK AFTER COLD SOAK FLIGHT. VIDEO ATTACHED. CORRECTIVE ACTION: ADJUSTED LATCH PLATES IAW AMM 52-10-00. OPS CHECK GOOD.
